Skip to Main content Skip to Navigation
Journal articles

Partial recovery bounds for clustering with the relaxed $K$-means

Document type :
Journal articles
Complete list of metadata

https://hal.inrae.fr/hal-02966834
Contributor : Nicolas Verzelen <>
Submitted on : Wednesday, October 14, 2020 - 2:31:30 PM
Last modification on : Thursday, October 15, 2020 - 3:20:26 AM

Links full text

Identifiers

Collections

Citation

Christophe Giraud, Nicolas Verzelen. Partial recovery bounds for clustering with the relaxed $K$-means. Mathematical Statistics and Learning, EMS Publishing House, 2018, 1 (3), pp.317-374. ⟨10.4171/MSL/8⟩. ⟨hal-02966834⟩

Share

Metrics

Record views

29